Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 6, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Feb 6, 2020, 12:31 PM EST for 4 counties in North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 12:31 PM EST (17:31 UTC)
- Expired
- Feb 6, 2020, 1:00 PM EST
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alamance County, NC, Chatham County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 12:31 PM EST | TORNADO | 4 W Liberty, NC | EF-1 TORNADO WITH MAXIMUM WIND SPEED OF 100 MPH. PATH LENGTH OF 0.40 MILES AND A MAXIMUM PATH WIDTH OF 100 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 10:12 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WFUS52 KRAH 061731
TORRAH
NCC001-037-081-151-061800-
/O.NEW.KRAH.TO.W.0006.200206T1731Z-200206T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1231 PM EST Thu Feb 6 2020
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southern Alamance County in central North Carolina...
Northeastern Randolph County in central North Carolina...
Southeastern Guilford County in central North Carolina...
Northwestern Chatham County in central North Carolina...
* Until 100 PM EST.
* At 1230 PM EST, a severe thunderstorm capable of producing a
tornado was located 11 miles northwest of Siler City, moving east
at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southern Alamance, northeastern Randolph, southeastern Guilford and
northwestern Chatham Counties, including the following locations...
Franklinville, Staley, Snow Camp, Ramseur and Sutphin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 7926 3584 7923 3571 7924 3573 7955
3573 7977 3588 7976 3591 7975 3596 7962
3604 7926
TIME...MOT...LOC 1730Z 262DEG 52KT 3585 7960
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
222 follow-up statements
914
WWUS52 KRAH 061745
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1245 PM EST Thu Feb 6 2020
NCC081-151-061754-
/O.CAN.KRAH.TO.W.0006.000000T0000Z-200206T1800Z/
Randolph NC-Guilford NC-
1245 PM EST Thu Feb 6 2020
...THE TORNADO WARNING FOR NORTHEASTERN RANDOLPH AND SOUTHEASTERN
GUILFORD COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EST for central North
Carolina. A Tornado Watch also remains in effect until 700 PM EST for
central North Carolina.
LAT...LON 3588 7926 3584 7923 3571 7924 3573 7955
3598 7954 3604 7926
TIME...MOT...LOC 1744Z 262DEG 52KT 3588 7934
$$
NCC001-037-061800-
/O.CON.KRAH.TO.W.0006.000000T0000Z-200206T1800Z/
Alamance NC-Chatham NC-
1245 PM EST Thu Feb 6 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EST FOR SOUTHERN
ALAMANCE AND NORTHWESTERN CHATHAM COUNTIES...
At 1244 PM EST, a severe thunderstorm capable of producing a tornado
was located 12 miles northeast of Siler City, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Siler City, Swepsonville, Staley, Sutphin, Saxapahaw and Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 7926 3584 7923 3571 7924 3573 7955
3598 7954 3604 7926
TIME...MOT...LOC 1744Z 262DEG 52KT 3588 7934
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
22236
WWUS52 KRAH 061753
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1253 PM EST Thu Feb 6 2020
NCC001-037-061802-
/O.EXP.KRAH.TO.W.0006.000000T0000Z-200206T1800Z/
Alamance NC-Chatham NC-
1253 PM EST Thu Feb 6 2020
...THE TORNADO WARNING FOR SOUTHERN ALAMANCE AND NORTHWESTERN CHATHAM
COUNTIES WILL EXPIRE AT 100 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM EST for central North
Carolina. A Tornado Watch also remains in effect until 700 PM EST for
central North Carolina.
LAT...LON 3588 7926 3584 7923 3571 7924 3573 7955
3598 7954 3604 7926
TIME...MOT...LOC 1752Z 262DEG 52KT 3590 7919
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Feb 6, 7:23 AM EST, 5 hours 8 minutes earlier.
Area forecast discussion, Feb 6, 7:23 AM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 723 AM EST Thu Feb 6 2020 .SYNOPSIS... A front over northern NC this morning will drift northward and become quasi-stationary from northwestern NC to central VA through this afternoon, ahead of a strong area of low pressure and trailing cold front that will track across the Carolinas late this afternoon and early tonight. A secondary cold front will follow and cross the region Friday morning. && .NEAR TERM /THROUGH TONIGHT/... As of 540 AM Thursday... ...Multi-faceted hazard risks include flooding, severe storms, and strong to damaging gradient winds/gusts both in a growing warm sector this afternoon and again in post-frontal CAA/strong MSL pressure rises Friday morning... Downstream of a blocking ridge over the ern Pacific, the nrn and srn branches of the upr jet have phased from nrn Mexico to the lwr Great Lakes. Within the associated phased, full latitude trough from the nrn Plains to nrn Mexico this morning, several notable shortwave perturbations are evident in wv satellite and 00Z/Thu upr air data from the lwr MS Valley wnwwd across the srn and cntl (high) Plains. The lead two of these features over the lwr MS Valley wwd to ern OK this morning will shear rapidly newd with associated upr divergence maxima and forcing for ascent that will focus from the TN Valley newd across the srn Appalachians this morning. Meanwhile, the strongest of these shortwave perturbations, and most influential for cntl NC, were still digging into the longwave trough base this morning and located over ern CO and wrn TX/the Rio Grande, respectively. These features are forecast to laterally interact and be drawn nearer while pivoting newd across the TN Valley and srn Appalachians through 12Z Fri, with associated extreme mid level height falls forecast to maximize between 200-250 meters over wrn NC through that time, with an equally extreme/anomalous 500 mb jet streak that the models indicate will strengthen to around 140 kts over cntl NC through the same time. The SPC Sounding Climo Page indicates winds that strong at that level have only been recorded a handful of times during the period of record at GSO. The related extreme deep layer wind fields will provide for a strongly, mostly- unidirectionally-sheared environment over cntl NC throughout the period. At the surface, a slowly retreating wedge front was analyzed at 10Z across far nrn NC from near ECG wwd to TDF and MWK, then nnwwd to a 999 mb low over WV. A trailing, wavy cold front extended swwd through a pair of 996-998 mb lows over middle TN and nrn AL, then swwd and slightly lagging a srn stream frontal system that delineates the nrn and wrn bound of maritime Tropical air characterized by upr 60s-lwr 70s surface dewpoints and moderate MLCAPE that has surged as far n as cntl AL/GA, swwd to the MS Delta region. The wedge front is likely to become quasi-stationary from nwrn NC newd across cntl VA today, reinforced by periods of widespread rainfall. A growing warm sector, as morning low clouds and areas of rain retreat nwd, will expand across the ern and e-cntl Carolinas through midday to early afternoon, immediately preceding the srn stream/mT front and squall line that will cross the region late this afternoon through early tonight. The slightly lagging frontal zone from WV to middle TN this morning will follow and sweep ewd across cntl NC late tonight and Fri morning. Initially widespread rain this morning is expected to taper off and retreat nwwd into the wrn Piedmont through late morning-midday. Associated boundary layer deepening and mixing southeast of lingering low overcast over the nw Piedmont will cause strong low level winds to mix to the surface and manifest as windy swly surface winds that may gust up to 35-40 mph, strongest from Scotland to Wilson Co. and points sewd. We considered a short-fuse Wind Advisory for those areas from roughly 11 AM to 5 PM, but elected not to issue at this time given that gusts exceeding 40 mph are likely to be isolated. The day shift may elect otherwise should 12Z analyses support slightly stronger warm sector wind. A band of of showers and leading narrow line of intense convection -- with torrential downpours; isolated QLCS/mesovortex tornadoes; and widespread 35-45 kt gusts and isolated higher ones-- will spread east across central NC this afternoon through this evening. While the squall line motion will be ewd, storm motion vectors favor a nwwd cell motion that will favor training and a heightened risk of flooding. Storm total rain amounts are relatively unchanged from previous forecasts, or perhaps slightly less, ranging from 2-4 inches over the Piedmont to 1-3 inches over the Coastal Plain, the latter of which is generally just shy of both 1 and 3-hour Flash Flood Guidance values. As such, no expansion of the FFA will be made at this time. Widespread, trailing "stratiform" rain will likely end within 3-4 hours of the passage of the squall line tonight, along with a lessening of swly surface winds; and this will favor the redevelopment or maintenance of areas of low overcast and fog ahead of the secondary front Fri morning. Scattered showers and even a few storms, owing to markedly cooling temperatures and steepening lapse rates aloft, atop a residually moist and buoyant low level air mass characterized by surface dewpoints in the 50s, will also accompany that secondary front late tonight. Even stronger gradient wind, amidst post-frontal CAA and sharp MSL pressure rises, will likely materialize and spread newd across SC and into at least the wrn half of cntl NC in the few hours prior to 12Z Fri, at which time wind gusts between 35-45 mph will be possible - strongest across the srn Piedmont and Sandhills. A Wind Advisory may be needed for this time period, continuing and expanding ewd into the Coastal Plain early Fri. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 440 AM Thursday... ...Gusty winds with gusts near 40 MPH are expected late Friday morning and early afternoon... The secondary cold front will be moving off the coast by daybreak Friday. The widespread rain and embedded thunderstorms will have moved offshore but scattered showers are still possible during the morning ahead of the approaching upper trough. While the afternoon should be dry in most locations, the vigorous upper trough may be able to squeeze out a shower from the shallow saturated layer atop the boundary layer. Some of the CAMS are suggesting a narrow line of showers the move southeast across central NC during the afternoon. The main story for Friday will be the wind and wind gusts. Cold advection and an impressive pressure field along with decent mixing will support sustained winds of 15 to 25 MPH with gusts of 35 to perhaps 45 MPH during the late morning and early afternoon hours. The strongest gusts will likely occur across the eastern Piedmont, the Sandhills and the Coastal Plain. A wind advisory may be needed. Highs on Friday will range in the upper 50s to lower 60s in most locations, with cooler highs in the mid 50s across the Triad. Dry and chilly conditions are expected on Friday night with lows of 30 to 35. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 440 AM Thursday... An upper level shortwave should will approach and cross the area on Saturday and Saturday night bringing a small threat of some spotty light rain on Saturday afternoon across the Triad and much of the area Saturday night. The system is moisture starved and only light, scattered precipitation is expected. The thermal profile is cold enough such that snow is not out of the question toward the daybreak hours, but have kept the forecast all rain for now given the marginal temperatures. This is supported by SREF forecasts of partial thicknesses near the snow/indeterminate location on the nomogram. Highs on Saturday will range in the upper 40s to lower 50s with lows in the lower to mid 30s on Saturday night. Fair weather is expected for Sunday through early Monday as high pressure extends into the region. A slow moving cold front will approach on Monday and move into the region on Tuesday before a northern stream trough moves across the OH Valley and Mid Atlantic on Wednesday. The result will be a chance of light rain or showers on Tuesday and Wednesday. Highs on Monday will range in the lower to mid 60s and moderate into the 60s to around 70 for Tuesday and Wednesday. -Blaes && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 720 AM Thursday... An area of rain and IFR-MVFR conditions and low level wind shear will overspread cntl NC this morning. The steady rain may then end except perhaps at INT/GSO; and this will allow ceilings to gradually lift and scatter within a growing warm sector over the eastern Carolinas through midday to early afternoon, possibly to VFR at FAY and RWI. Associated boundary layer deepening and mixing will cause strong low level winds to mix to the surface and manifest as a windy and gusty southwesterly surface wind. A band of of showers and leading narrow line of intense convection --with torrential downpours; isolated tornadoes; and widespread 35-45 kt gusts and isolated higher ones-- will spread east across central NC this afternoon through this evening. IFR-MVFR conditions will also result at that time. There will be a lull in the rain and lessening of surface winds tonight, at which time areas of low stratus and fog, and redevelopment of low level wind shear conditions, will be possible. Outlook: A secondary cold front will cross the region with scattered showers, a scouring of any preceding low clouds and fog, and following very strong and gusty southwesterly surface winds Fri morning. A passing mid to upper level disturbance and related surface frontal system will cross the region with an associated chance of light rain and MVFR conditions late Sat into early Sun. && .HYDROLOGY... As of 725 AM Thursday... Heavy rainfall remains very likely through tonight, particularly over the NC Piedmont and points westward into the mountains. Increasing deep moisture transport and surging PWs to daily record values, in the presence of strengthening forcing for ascent through the column, will lead to heavy rainfall; and the orientation of convective bands parallel to the steering flow will result in slow movement and higher rainfall amounts. Storm totals of 2-4", locally higher, are expected through tonight from the Triangle west, with 1- 3 " totals in the east. This rainfall over the headwaters of expansive basins will push many mainstem rivers near or over flood stage, including parts of the Dan, Yadkin, Haw, Deep, Rocky, Cape Fear, Neuse, and Tar Rivers and their tributaries. Flashier rivers like the Haw will see quicker response this afternoon and tonight, resulting in a good chance of moderate or greater flooding. While most other sites are currently expected to peak at minor flood, we'll keep a close eye on upstream rainfall as this event unfolds. River flooding may extend well into the weekend over eastern sections, as this rainwater flows through the tributaries and downriver. -GIH && .CLIMATE... Record high minimum temperatures for February 6. Raleigh area... 61 degrees (2008) Greensboro area... 60 degrees (2008) Fayetteville area... 63 degrees (2008) && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through late Thursday night for NCZ007>010-021>026-038>041-073>076-083-084. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...Blaes LONG TERM...Blaes AVIATION...MWS HYDROLOGY...Hartfield CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1111 AM EST Thu Feb 6 2020 NCZ007-021>024-038>040-073>076-083-084-071200- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham- Stanly-Montgomery-Moore-Lee-Anson-Richmond- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ011-027-028-042-043-077-078-085-086-088-089-071200- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 1111 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. A plume of deep moisture ahead of an approaching cold front will favor heavy downpours and rainfall amounts between one and three inches through tonight, with an associated risk of flooding in urban, low lying, and poor drainage areas. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. Isolated tornadoes will also be possible. The timing of these hazards will be most likely between 6 PM and 11 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible this afternoon and again late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008>010-025-026-041-071200- Granville-Vance-Warren-Durham-Franklin-Wake- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Feb 6, 10:44 AM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1044 AM EST Thu Feb 6 2020
NCZ021-038-061630-
Forsyth NC-Davidson NC-
1044 AM EST Thu Feb 6 2020
...A STRONG THUNDERSTORM WILL AFFECT FORSYTH AND DAVIDSON COUNTIES
UNTIL 1130 AM EST...
At 1044 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles north of Cleveland, or 9 miles southwest of Mocksville, moving
northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Huntsville, Linwood, Lewisville and Walkertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 PM EST for central North
Carolina.
LAT...LON 3611 8050 3614 8044 3626 8045 3626 8004
3625 8004 3574 8006 3570 8033 3571 8032
3572 8033 3574 8046 3583 8049 3584 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 1544Z 242DEG 53KT 3584 8071
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:42 AM EST | Areal Flood Advisory | RAH | Guilford | 5 hr |
| Feb 6, 10:44 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 46 min |
| Feb 6, 10:57 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 48 min |
| Feb 6, 11:12 AM EST | Tornado Warning | RAH | Davidson, Forsyth | 33 min |
| Feb 6, 11:26 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 64 min |
| Feb 6, 11:49 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 56 min |
| Feb 6, 11:55 AM EST | Tornado Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 35 min |
| Feb 6, 12:06 PM EST | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Feb 6, 12:16 PM EST | River Flood Warning | RAH | Alamance | 46 hr |
| Feb 6, 12:27 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 48 min |
| Feb 6, 12:35 PM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 55 min |
| Feb 6, 12:41 PM EST | Tornado Warning | RAH | Stanly | 20 min |
| Feb 6, 12:52 PM EST | Tornado Warning | RAH | Durham, Orange, Person | 23 min |
| Feb 6, 12:59 PM EST | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Wake | 46 min |
| Feb 6, 1:13 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 47 min |
| Feb 6, 1:28 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Vance, Wake, Warren | 62 min |
| Feb 6, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 2 more | 57 min |
| Feb 6, 2:02 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more | 6 hr |
| Feb 6, 2:14 PM EST | River Flood Warning | RAH | Anson, Stanly | 41 hr |
| Feb 6, 2:17 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Johnston, Nash, Vance and 2 more | 43 min |
| Feb 6, 2:24 PM EST | River Flood Warning | RAH | Davidson, Davie | 63 hr |
| Feb 6, 2:30 PM EST | Tornado Warning | RAH | Franklin, Nash | 13 min |
| Feb 6, 2:31 PM EST | River Flood Warning | RAH | Chatham | 49 hr |
| Feb 6, 2:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 57 min |
| Feb 6, 2:52 PM EST | Areal Flood Advisory | RAH | Franklin, Granville, Halifax, Nash, Vance, Wake and 1 more | 4 hr |
| Feb 6, 2:53 PM EST | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 52 min |
| Feb 6, 3:11 PM EST | River Flood Warning | RAH | Chatham, Lee | 31 hr |
| Feb 6, 3:25 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 36 min |
| Feb 6, 3:56 PM EST | Flash Flood Warning | RAH | Anson, Lee, Montgomery, Moore, Richmond, Stanly | 3 hr |
| Feb 6, 4:34 PM EST | Flash Flood Warning | RAH | Wake | 3 hr |
| Feb 6, 5:18 PM EST | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more | 6 hr |
| Feb 6, 5:21 PM EST | Special Weather Statement | RAH | Scotland | 39 min |
| Feb 6, 5:28 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Scotland | 47 min |
| Feb 6, 5:39 PM EST | Flash Flood Warning | RAH | Cumberland | 3 hr |
| Feb 6, 6:12 PM EST | Special Weather Statement | RAH | Edgecombe, Wilson | 63 min |
| Feb 6, 6:35 PM EST | River Flood Warning | RAH | Cumberland | 3 days |
| Feb 6, 6:55 PM EST | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more | 11 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 41 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 4 days |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.